RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2009, Volume 15, Number 1, Pages 135–146 (Mi timm210)  

This article is cited in 5 scientific papers (total in 5 papers)

2-adic wavelet bases

S. A. Evdokimova, M. A. Skopinab

a St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
b St. Petersburg State University, Faculty of Applied Mathematics and Control Processes

Abstract: Within the theory of multiresolution analysis, a method of constructing 2-adic wavelet systems that form Riesz bases in $L^2(\mathbb Q_2)$ is developed. An implementation of this method for some infinite family of multiresolution analyses leading to nonorthogonal Riesz bases is presented.

Keywords: 2-adic wavelets, multiresolution analysis, scaling function, Riesz base

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2009, 266, suppl. 1, S143–S154

Bibliographic databases:

UDC: 517.5
Received: 17.03.2008

Citation: S. A. Evdokimov, M. A. Skopina, “2-adic wavelet bases”, Trudy Inst. Mat. i Mekh. UrO RAN, 15, no. 1, 2009, 135–146; Proc. Steklov Inst. Math. (Suppl.), 266, suppl. 1 (2009), S143–S154

Citation in format AMSBIB
\Bibitem{EvdSko09}
\by S.~A.~Evdokimov, M.~A.~Skopina
\paper 2-adic wavelet bases
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2009
\vol 15
\issue 1
\pages 135--146
\mathnet{http://mi.mathnet.ru/timm210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2728961}
\elib{http://elibrary.ru/item.asp?id=11929783}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2009
\vol 266
\issue , suppl. 1
\pages S143--S154
\crossref{https://doi.org/10.1134/S008154380906011X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268192700011}


Linking options:
  • http://mi.mathnet.ru/eng/timm210
  • http://mi.mathnet.ru/eng/timm/v15/i1/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Proc. Steklov Inst. Math., 265 (2009), 1–12  mathnet  crossref  mathscinet  zmath  isi  elib
    2. Lukomskii S.F., “Haar system on a product of zero-dimensional compact groups”, Cent. Eur. J. Math., 9:3 (2011), 627–639  crossref  mathscinet  zmath  isi  elib  scopus
    3. King E.J., “Frame Theory for Locally Compact Abelian Groups”, Wavelets and Sparsity XV, Proceedings of SPIE, 8858, eds. VanDeVille D., Goyal V., Papadakis M., SPIE-Int Soc Optical Engineering, 2013, 88581R  crossref  isi  scopus
    4. E. J. King, M. A. Skopina, “On biorthogonal $p$-adic wavelet bases”, J. Math. Sci. (N. Y.), 234:2 (2018), 158–169  mathnet  crossref
    5. Behera B., Jahan Q., “Affine, Quasi-Affine and Co-Affine Frames on Local Fields of Positive Characteristic”, Math. Nachr., 290:14-15 (2017), 2154–2169  crossref  mathscinet  zmath  isi  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:344
    Full text:84
    References:38
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020